# SDR ASOA2014052710592

- Difficulty date: May 3, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT-OUT SEAL STRIKER, UPPER, AT FS 310 IS DAMAGED.  C/W BSC REO 601R-53-22-176 REV IAW SRM 51-42-06 AND 51-40-11.
